# SDR FDEA202003290628

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 75,489 hours, 25,794 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Indicator
- Part number: 26C175282
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYS NOT   TESTING. REMOVED AND REPLACED REMOTE SLIDE PACK PRESSURE INDICATOR. OPERATIONAL   CHECKS GOOD
